# SDR FDEA201811093163

- Difficulty date: November 9, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD AFT (FLAP SIDE) HINGE PIVOT INBOARD BORE HOLE CORROSION. HINGE PIVOT INBOARD HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-52-04 AND EA 1-5750-1309745 B P2 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
